Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Topological irreducibility of nonunitary representations of group extensions
HTML articles powered by AMS MathViewer

by Floyd L. Williams PDF
Trans. Amer. Math. Soc. 233 (1977), 69-84 Request permission

Abstract:

A functional-analytic approach to the study of the topological irreducibility of certain nonunitary induced representations is set forth. The methods contrast, and in some sense, encompass those first initiated by E. Thieleker in [4], and are amenable to complete irreducibility questions as well. Several sufficient conditions for topological irreducibility are established. A sufficient condition for reducibility is also presented—the latter serving to explain an interesting counterexample due to J. M. G. Fell.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45
  • Retrieve articles in all journals with MSC: 22E45
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 233 (1977), 69-84
  • MSC: Primary 22E45
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0463364-0
  • MathSciNet review: 0463364